MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735667
Medical Device Problem Codes Application Program Problem (2880); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the computed tomography (ct) image would get the transfer failed message 732 "received c-move with error status".The medtronic representative (rep) reported the magnetic resonance imaging (mri) uploaded with no reported issue.No patient was present.Troubleshooting information was provided.The ct was labeled as "ct head brain lab" but the rep reported it was not processed using a brain lab system.Digital intercommunication of medicine (dicom) functionality test had all green statuses.The rep was to export the image to a universal serial bus (usb) and then try to upload the image.
 
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Codes fdm b17, fdr c20, fdc d15 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735737, serial/lot #: 2.1.0, ubd:- , udi#:- medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735782r, serial/lot #: (b)(6), ubd:- , udi#:-;(b)(4), serial/lot #: (b)(6), ubd:- , udi#:-; (b)(4), serial/lot #: -, ubd:- , udi#:-; (b)(4), serial/lot #: -, ubd:- , udi#:- h3: a manufacturer representative went to the site to test the equipment.In summary, the network isolator, the security checkpoint, and wi-fi endpoint were replaced.Codes fdm b01, fdr c04, fdc d02 are applicable to this analysis.D9, h2, h3: the hardware (9735782r) was returned and analysis was performed.The returned isolator functioned, as intended.Codes fdm b01, fdr c19, fdc d14 are applicable to this analysis.The hardware (9735799r) was returned and analysis was performed.The unit functioned as intended, as all ports were able to communicate without any packet loss.As well, the dmz port was able to communicate with wi-fi on both the 2.4 ghz and 5.0 ghz frequencies.The unit did not pass validation.The analyst had not attempted to reset/reconfigure.Codes fdm b01, fdr c19, fdc d14 are applicable to this analysis.The wi-fi endpoints were returned and pending analysis.H6: multiple annex g codes were reported.G04076 corresponds to concomitant product 9735782r that comprises the reported event.G0200703 corresponds to concomitant product 9735799r and 9735797 that comprises the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction g3: the report with the date mfr rec as 2025-04-28 was submitted incorrectly.2025-04-28 is the correct date.Codes fdm b21, fdr c21, fdc d16 are applicable to the note "the wi-fi endpoints were returned and pending analysis." also previously reported.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D9, h2, h3: the hardware (9735797, lot no:000b2814e9c9) was returned and analysis was performed.The component could not connect to w-fi.Codes fdm b01, fdr c10, fdc d02 are applicable to this analysis.The hardware (9735797, lot no:000b28131bb0) was returned and analysis was performed.The endpoint was unable to connect to network via wi-fi.Codes fdm b01, fdr c10, fdc d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that loading the scan onto the usb and importing was successful and was successful for other patient scans.It was noted that scans would periodically not transfer to the navigation system.The configuration of the navigation system was not changed.
 
Additional Manufacturer Narrative
H2) additional information in section b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2/h6: the software analysis was completed.There was insufficient information to determine the cause of the issue.Codes b1, c19, and d15 apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21471544
Report Number1723170-2025-01006
Device Sequence Number16996795
Product Code HAW
UDI-Device Identifier00763000272791
UDI-Public(01)00763000272791(11)191219(21)N29864623
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735667
Device Catalogue Number9735667
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/04/2025
04/29/2025
04/28/2025
06/12/2025
07/21/2025
10/31/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/06/2025
05/27/2025
05/27/2025
06/16/2025
07/22/2025
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."
Patient SexUnknown